MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA STAB GVF INS 3 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA STAB GVF INS 3 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158123010
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: unknown knee tibial tray component; unknown knee femur component; sigma stab gvf ins 3 10mm knee tibial insert component; unknown knee patella component; unknown bone cement.
 
Event or Problem Description
Our customer service team indicated during product invoicing that physician implanted product after expire date.No information from customer available.No consequences for the patient reported.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB GVF INS 3 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7869562
Report Number1818910-2018-69164
Device Sequence Number13937756
Product Code JWH
UDI-Device Identifier10603295064251
UDI-Public10603295064251
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158123010
Device Lot NumberD13071077
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1